English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Mathematical models for erosion and the optimal transportation of sediment

MPS-Authors
/persons/resource/persons236099

Rowlett,  Julie
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Rowlett_erosion-final_oa_2013.pdf
(Any fulltext), 327KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Birnir, B., & Rowlett, J. (2013). Mathematical models for erosion and the optimal transportation of sediment. International Journal of Nonlinear Sciences and Numerical Simulation, 14(6), 323-337. doi:10.1515/ijnsns-2013-0048.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1ACA-C
Abstract
There is no abstract available